Alert archive / Kentucky / Flash Flood Warnings in 2018

Flash Flood Warning 64, NWS Louisville, KY

September 25, 2018Breckinridge County, Hancock County, Meade County, Kentucky; Crawford County, Perry County, Indiana

NWS Louisville, KY issued this flash flood warning at Sep 25, 2018, 2:56 PM CDT for Breckinridge County, Hancock County, Meade County, Kentucky; Crawford County, Perry County, Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2018, 2:56 PM CDT (19:56 UTC)
Expired
Sep 25, 2018, 6:00 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, IN, Perry County, IN, Breckinridge County, KY, Hancock County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 66 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 3:28 PM CDTFLASH FLOOD2 Sse Curby, INWATER RUNNING ACROSS ROAD WITH ESTIMATED 4 INCH PER HOUR RAINFALL...REPORTED AT STATE ROAD 66 AND INDIAN RIDGE RD CRAWFORD COUNTY KY.
Sep 25, 4:55 PM CDTFLASH FLOOD1 Ssw Carefree, INSPOTTER REPORTED 2.04 INCHES OF RAIN IN THE PAST TWO HOURS. ALSO REPORTED ONE LANE OF HWY 66 SOUTH OF I-64 IS SHUT DOWN BECAUSE OF WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
206 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

954 
WGUS53 KLMK 251956
FFWLMK
INC025-123-KYC027-091-163-252300-
/O.NEW.KLMK.FF.W.0064.180925T1956Z-180925T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
356 PM EDT TUE SEP 25 2018

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Southeastern Crawford County in south central Indiana...
  Perry County in south central Indiana...
  Northwestern Meade County in central Kentucky...
  Northwestern Hancock County in central Kentucky...
  Northern Breckinridge County in central Kentucky...

* Until 700 PM EDT/600 PM CDT/.

* At 354 PM EDT/254 PM CDT/, Doppler radar and automated rain gauges
  indicated thunderstorms producing heavy rain across the warned 
  area. Up to two inches of rain have already fallen across western 
  Perry County. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Tell City, Carefree Town, Mount Pleasant, Lewisport, Cannelton,
  Leopold, Troy, Leavenworth, Alton and Roberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3793 8697 3794 8692 3799 8686 3800 8682
      3801 8680 3800 8677 3804 8679 3806 8677
      3811 8678 3820 8671 3824 8653 3825 8628
      3820 8629 3818 8633 3815 8628 3799 8628
      3799 8653 3788 8689 3791 8693 3790 8698

$$

DM
3 follow-up statements
088 
WGUS73 KLMK 252051
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
451 PM EDT TUE SEP 25 2018

INC025-123-KYC027-091-163-252300-
/O.CON.KLMK.FF.W.0064.000000T0000Z-180925T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford IN-Perry IN-Meade KY-Hancock KY-Breckinridge KY-
451 PM EDT TUE SEP 25 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT/600 PM
CDT/ FOR SOUTHEASTERN CRAWFORD...PERRY...NORTHWESTERN MEADE...
NORTHWESTERN HANCOCK AND NORTHERN BRECKINRIDGE COUNTIES...

At 450 PM EDT/350 PM CDT/, emergency management reported flash 
flooding across portions of Crawford County. Up to two and a half 
inches of rain have already fallen. An additional inch of rain may 
fall in the next hour.

Some locations that will experience flooding include...
Tell City, Carefree Town, Mount Pleasant, Lewisport, Cannelton,
Leopold, Troy, Leavenworth, Alton and Roberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3793 8697 3794 8692 3799 8686 3800 8682
      3801 8680 3800 8677 3804 8679 3806 8677
      3811 8678 3820 8671 3824 8653 3825 8628
      3820 8629 3818 8633 3815 8628 3799 8628
      3799 8653 3788 8689 3791 8693 3790 8698

$$

DM
510 
WGUS73 KLMK 252217
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
617 PM EDT TUE SEP 25 2018

INC025-123-KYC027-091-163-252300-
/O.CON.KLMK.FF.W.0064.000000T0000Z-180925T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford IN-Perry IN-Meade KY-Hancock KY-Breckinridge KY-
617 PM EDT TUE SEP 25 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT/600 PM
CDT/ FOR SOUTHEASTERN CRAWFORD...PERRY...NORTHWESTERN MEADE...
NORTHWESTERN HANCOCK AND NORTHERN BRECKINRIDGE COUNTIES...

At 616 PM EDT/516 PM CDT/, trained weather spotters reported flash 
flooding near Leavenworth, with part of Highway 66 south of 
Interstate 64 closed. Up to two inches of rain have already fallen. 

Some locations that will experience flooding include...
Tell City, Carefree Town, Mount Pleasant, Lewisport, Cannelton,
Leopold, Troy, Leavenworth, Alton and Roberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

&&

LAT...LON 3793 8697 3794 8692 3799 8686 3800 8682
      3801 8680 3800 8677 3804 8679 3806 8677
      3811 8678 3820 8671 3824 8653 3825 8628
      3820 8629 3818 8633 3815 8628 3799 8628
      3799 8653 3788 8689 3791 8693 3790 8698

$$

RJS
863 
WGUS73 KLMK 252259
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
659 PM EDT TUE SEP 25 2018

INC025-123-KYC027-091-163-252309-
/O.EXP.KLMK.FF.W.0064.000000T0000Z-180925T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford IN-Perry IN-Meade KY-Hancock KY-Breckinridge KY-
659 PM EDT TUE SEP 25 2018

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CRAWFORD...PERRY...
NORTHWESTERN MEADE...NORTHWESTERN HANCOCK AND NORTHERN BRECKINRIDGE
COUNTIES WILL EXPIRE AT 700 PM EDT/600 PM CDT/...

The heavy rain has ended. Flooding is no longer expected to pose an 
immediate threat. Please continue to heed any remaining road 
closures.

LAT...LON 3793 8697 3794 8692 3799 8686 3800 8682
      3801 8680 3800 8677 3804 8679 3806 8677
      3811 8678 3820 8671 3824 8653 3825 8628
      3820 8629 3818 8633 3815 8628 3799 8628
      3799 8653 3788 8689 3791 8693 3790 8698

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 1:24 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Sep 25, 1:24 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
224 PM EDT Tue Sep 25 2018

.Short Term...(This evening through Wednesday)
Issued at 220 PM EDT Tue Sep 25 2018

...RAINS WILL END SOON...

Afternoon visible satellite has some north/south oriented bands of
clearing. Out of those bands, enough instability has caused storms
to fire. Expect coverage to expand some as the afternoon continues,
with storms heading northeast. Shear profiles continue to show the
better rotation potential across northern Kentucky/southern
Indiana...but this area also had had the most cloud cover. There may
be a happy medium zone for the best severe potential, still
marginal, right along the I-64 corridor through late afternoon.

Again, the main worry is with flash flood potential with these
storms. Airmass in place is plenty juicy, with precipitable waters
up near two inches. Lowest flash flood guidance is around the
Louisville Metro, where 1" in an hour can cause flash flooding, but
these low values continue east to the Bluegrass area. Again, think
the risk is less west of I-65, but already seeing warnings from
training cells in PAH's area now.

This evening, after sunset, we likely will have a drier spell in
coverage of showers until the front approaches the region toward
daybreak Wednesday. Rainfall totals do not look as impressive with
this front, given the time of arrival coming during a minima in
instability. Later shifts may be able to cancel the Flash Flood
Watch early, after the main surge comes through tonight.

Temperatures will stay up for lows tonight, until that front comes
through. High temperatures for the day Wednesday likely will be in
the morning...as readings continue falling through mid morning
before steadying out for the rest of the day.

&&

.Long Term...(Wednesday night through Tuesday)
Issued at 216 PM EDT Tue Sep 25 2018

Clouds will linger through Wednesday night into Thursday as the cold
front stalls near the Appalachian Mountains. Isentropic flow along
300K-305K surfaces should result in some weak isentropic lift
Thursday across parts of southeastern Kentucky, making for a
potentially wet, dreary day out there. Will keep some rain showers
in the forecast for areas near the I-75 corridor south of Lexington
into the Lake Cumberland region. Otherwise, most of central Kentucky
and southern Indiana will remain dry, but mostly cloudy.

Drier air will advect into the region Thursday night from the
northwest and give way to mostly sunny skies on Friday. With highs
forecasted to be around the low to mid 70s, and humidity remaining
low, it'll be a near perfect fall day.

A second cold front will attempt to move into the region late Friday
into Saturday, but models vary the placement and position of the
front during this time before eventually pushing it back north.
Still appears that the weekend timeframe will remain mostly dry as
the front does not have a lot of moisture to work with in our area.

Looking ahead into early next week, the upper level pattern looks to
feature a strong ridge over the Southeastern US and amplified
troughing in the Western US, resulting in SW flow aloft over the
Ohio Valley. This type of pattern would favor warmer than normal
conditions and potentially unsettled weather.

&&

.Aviation...(18Z TAF Issuance)
Issued at 120 PM EDT Tue Sep 25 2018

Seeing a north/south band of storms from HNB south to near HOP. Also
have another band forming east of BWG this hour. Expect these bands
to continue heading east and northeast, with additional development
as pockets of heating occur today south of I-64. Storms may briefly
bring IFR conditions and gusty winds to any terminal before dying
off after sunset. A strong cold front will clear the TAF sites
Wednesday morning, switching winds to northwesterly and bringing
some low ceilings, but an end to shower chances.

&&

.Climate...
Issued at 200 PM EDT Mon Sep 24 2018

Louisville:

Fun fact for the day noted with the rainfall totals. Year to date
yesterday, 9/24, rainfall totals at Louisville are a record. The
total of 54.07" is well ahead of second best total, 50.71" back in
1950.

As of this writing Louisville for the month has had 9.82 inches.
That brings us to the second wettest September on record, with more
rain to come over the next couple of days. The wettest September on
record is 10.49" in 1979.

The record calendar year rainfall occurred 68.02" in 2011.

Lexington:

Similarly, Lexington has the second most rain year-to-date on
record. 53.07" stands second behind 1935's 55.43". That year ended
up second for the calendar year total with 65.76". The record yearly
rainfall is 66.35", also back in 2011.

As of this writing, Lexington today has had 0.01 inches. That also
brings Lexington to the second wettest September on record, with
9.75 inches of rain...and more rain to come. The wettest September
on record had 10.25" in 2006.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Wednesday afternoon for INZ078-079-084-
     089>092.

KY...Flash Flood Watch through Wednesday afternoon for KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

&&

Short Term...RJS
Long Term...DM
Aviation...RJS
Climate...RJS
Hazardous weather outlook, Sep 25, 2:02 PM CDT, 54 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
302 PM EDT Tue Sep 25 2018

INZ078-079-084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-
081-082-261915-
Scott-Jefferson-Crawford-Perry-Harrison-Floyd-Clark-Hancock-
Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Oldham-Trimble-Henry-
Shelby-Franklin-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-
Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-
Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Scottsburg, Madison, English, Tell City,
Corydon, New Albany, Jeffersonville, Lewisport, Hawesville,
Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown,
Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle,
Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville,
Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown,
Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville,
Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville,
Horse Cave, Greensburg, Campbellsville, Liberty, Stanford,
Russellville, Bowling Green, Franklin, Providence, Scottsville,
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
302 PM EDT Tue Sep 25 2018 /202 PM CDT Tue Sep 25 2018/

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Late This Afternoon and Tonight.

Additional rounds of showers and thunderstorms are expected to move
across the outlook area this afternoon and tonight. Some of the
storms may be strong to severe with torrential rainfall, gusty winds,
and lightning. Given the saturated soils...any heavy rainfall will
likely lead to flash flooding...some of which could be significant.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and a few thunderstorms will be possible early Wednesday as a
cold front pushes through the region. Drier and cooler weather is
expected from Thursday through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any heavy rainfall totals as well as flooding
through Wednesday.

INZ076-077-083-261915-
Orange-Washington-Dubois-
Including the cities of Paoli, Salem, and Jasper
302 PM EDT Tue Sep 25 2018

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Late This Afternoon and Tonight.

Multiple waves of showers and thunderstorms are expected through
tonight. These rain showers and storms will be capable of producing
heavy rainfall along with gusty winds. Localized flooding is possible
in areas that receive persistent heavier rains.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any heavy rainfall totals as well as flooding
through Wednesday.

RJS/DM

In the hours before

Local storm report, Sep 25, 9:04 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1004 AM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       1 SE CANMER             37.27N 85.77W
09/25/2018  M2.13 INCH       HART               KY   MESONET

            24-HOUR TOTAL MEASURED AT KENTUCKY MESONET
            STATION IN HART COUNTY. 5-DAY TOTAL OF 7.68
            INCHES.

&&

RJS
Local storm report, Sep 25, 9:08 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1008 AM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       3 ESE MILLERSBURG       38.28N 84.10W
09/25/2018  M3.98 INCH       NICHOLAS           KY   MESONET

            48-HOUR TOTAL MEASURED AT KENTUCKY MESONET
            STATION IN NICHOLAS COUNTY. 5-DAY TOTAL OF
            6.02 INCHES.

&&

RJS
Local storm report, Sep 25, 9:11 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1011 AM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 W NEW SALISBURY       38.32N 86.12W
09/25/2018  M2.41 INCH       HARRISON           IN   COCORAHS

            24-HOUR TOTAL MEASURED AT STATION IN-HR-17.
            96-HOUR TOTAL OF 4.07 INCHES.

&&

RJS
Special weather statement, Sep 25, 2:05 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Louisville KY
205 PM CDT TUE SEP 25 2018

INZ089-KYZ023-251945-
Perry-Hancock-
205 PM CDT TUE SEP 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PERRY AND NORTHERN
HANCOCK COUNTIES...

At 204 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles southeast of Jasper to 6 miles
northwest of Tell City to near Owensboro. Movement was east at 25
mph.

Winds in excess of 30 mph are possible with these storms. Torrential
rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Tell City, Hawesville, Mount Pleasant, Lewisport, Cannelton, Leopold,
Troy, Ranger, Terry and Gerald.

LAT...LON 3793 8697 3794 8692 3799 8686 3802 8680
      3800 8677 3803 8677 3804 8679 3806 8677
      3808 8678 3810 8677 3812 8681 3825 8679
      3827 8657 3821 8657 3821 8650 3806 8649
      3787 8673 3787 8690 3791 8693 3789 8699
TIME...MOT...LOC 1904Z 262DEG 22KT 3827 8683 3804 8683 3781 8711

DM
Special weather statement, Sep 25, 2:45 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
345 PM EDT TUE SEP 25 2018

KYZ036-037-041>043-252015-
Bourbon-Scott-Fayette-Nicholas-Harrison-
345 PM EDT TUE SEP 25 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCOTT...
NORTHWESTERN BOURBON...NORTHWESTERN NICHOLAS...NORTH CENTRAL FAYETTE
AND HARRISON COUNTIES...

At 344 PM EDT, a strong thunderstorm was located 9 miles southwest of
Cynthiana, moving northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Georgetown, Paris, Cynthiana, Carlisle, Millersburg, Leesburg, Muddy
Ford, Colville, Broadwell and Newtown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather or flooding, contact your nearest law
enforcement agency. They can relay your report to the National
Weather Service office in Louisville.

LAT...LON 3836 8401 3812 8446 3824 8460 3857 8423
      3852 8418 3850 8418 3850 8416 3849 8416
      3849 8415 3848 8415 3848 8414
TIME...MOT...LOC 1944Z 229DEG 23KT 3828 8440

RJS
Special weather statement, Sep 25, 2:45 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
345 PM EDT TUE SEP 25 2018

INZ084-089-KYZ024-025-252030-
Crawford-Perry-Meade-Breckinridge-
345 PM EDT TUE SEP 25 2018

...A LINE OF STRONG THUNDERSTORMS WITH TORRENTIAL RAINFALL WILL
AFFECT CENTRAL CRAWFORD... CENTRAL PERRY...NORTHWESTERN MEADE AND
NORTHERN BRECKINRIDGE COUNTIES...

At 345 PM EDT/245 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 8 miles southwest of English to
10 miles northeast of Tell City to 6 miles north of Knottsville.
Movement was east at 25 mph.

Winds in excess of 30 mph are possible with these storms. Torrential
rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Tell City, English, Carefree Town, Mount Pleasant, Leopold,
Leavenworth, Alton, Roberta, Beechwood and Terry.

LAT...LON 3805 8666 3833 8660 3835 8632 3807 8636
      3794 8646 3793 8677 3797 8679
TIME...MOT...LOC 1945Z 264DEG 13KT 3827 8660 3807 8665 3786 8687

DM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 8:02 PM CDTRiver Flood WarningLMKHarrison13 hr
Sep 25, 2:15 PM CDTAreal Flood AdvisoryLMKHancock3 hr
Sep 25, 2:45 PM CDTSpecial Weather StatementLMKHarrison30 min
Sep 25, 3:05 PM CDTSpecial Weather StatementLMKGarrard, Lincoln25 min
Sep 25, 3:09 PM CDTSpecial Weather StatementLMKFayette, Jessamine36 min
Sep 25, 3:12 PM CDTSpecial Weather StatementLMKGrayson33 min
Sep 25, 3:28 PM CDTSevere Thunderstorm WarningLMKMeade47 min
Sep 25, 3:32 PM CDTAreal Flood AdvisoryLMKFayette, Jessamine51 min
Sep 25, 3:35 PM CDTFlash Flood WarningLMKMeade3 hr
Sep 25, 3:48 PM CDTFlash Flood WarningLMKJefferson, Oldham3 hr
Sep 25, 3:50 PM CDTFlash Flood WarningLMKFayette, Jessamine34 min
Sep 25, 3:53 PM CDTSpecial Weather StatementLMKBullitt37 min
Sep 25, 4:00 PM CDTSpecial Weather StatementLMKClark, Madison45 min
Sep 25, 4:06 PM CDTSpecial Weather StatementLMKJefferson39 min
Sep 25, 4:40 PM CDTAreal Flood AdvisoryLMKFranklin, Henry, Oldham, Shelby3 hr
Sep 25, 5:14 PM CDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell46 min
Sep 25, 6:05 PM CDTSpecial Weather StatementLMKAdair25 min
Sep 25, 6:22 PM CDTSpecial Weather StatementLMKCumberland23 min
Sep 25, 6:44 PM CDTSpecial Weather StatementLMKClinton31 min
Sep 25, 2:05 PM CDTSpecial Weather StatementLMKPerry40 min
Sep 25, 3:16 PM CDTSpecial Weather StatementLMKHarrison44 min

Nearby

Flash Flood Warnings in Kentucky, 2018Flash Flood Warnings in Indiana, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.